This paper is concerned with large time behavior of solutions to a semi-discrete model involving nonlinear competition that describes the evolution of a trait-structured population. Under some threshold assumptions, the steady solution is shown unique and strictly positive, and also globally stable. The exponential convergence rate to the steady state is also established. These results are consistent with the results in [P.-E. Jabin, H. L. Liu. Nonlinearity 30 (2017) 4220-4238] for the continuous model.
|Original language||English (US)|
|Number of pages||25|
|Journal||Mathematical Models and Methods in Applied Sciences|
|State||Published - Oct 1 2019|
All Science Journal Classification (ASJC) codes
- Modeling and Simulation
- Applied Mathematics